# SDR SWIA202266213

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 47,835 hours, 31,085 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 960456 : RIGHT WINDSHIELD SHATTERED IN FLIGHT AT ABOUT FL200. DIVERTED TO KSLC.   (FLIGHT 3265 - FILED CLOSED)   REMOVED AND REPLACED RIGHT HAND WINDSHIELD PER TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD.
